| Model Number |
67P050 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Two used samples were received to perform an investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Functional testing of the tracheostomy tube was performed by filling the cuffs with 5cc of air.The cuffs only inflated on one side.The cuffs were then manipulated and the whole cuff inflated.After the whole cuff inflated, the cuff was then deflated and inflated 4 times and all 4 times the cuffs inflated completely.The cuffs appeared asymmetrical when they were fully inflated so they were measured using the cuff symmetry fixture.Measurement was found to be within specification.The reported complaint was not confirmed.No root cause could be determined as the complaint could not be confirmed.A corrective and preventive action (capa) was opened to address this trend.Operator of device is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that during pre-test, the tracheostomy tube cuff was in a blocked and not round state.No patient injury was reported.